# SDR KCSA202504041064

- Difficulty date: April 4, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26416
- Aircraft time: 100,292 hours, 17,831 cycles
- System (JASC): 5755 · Spoilers
- Part: Web
- Condition: Cracked
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OB OF THE #5 SPOILER, WEB CRACK IN THE AREA OF THE 3 UPPER WING SURFACE SUPPORT ROD ENDS
